MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR120010
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during femur cutting in a navio ukr procedure, the handpiece tracker array (case-(b)(4)) was loose from the handpiece (case-(b)(4)); thus, posterior femoral condyle was cut extra 3mm.The bone defect was filled with bone cement.There was a delay fewer than 30 minutes.No other complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: the navio handpiece tracker array pn (b)(6), use in treatment, was not returned for evaluation.A visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirm, factors that may have contributed to the reported symptom may have been associated with mishandling.Per the navio surgical system user's manual ¿if, at any point during the procedure, you observe that the handpiece tracker array has become loose do not execute bone removal, tighten the tracker array to the handpiece and recalibrate the handpiece¿.This failure is an identified failure mode within the risk assessment.Per complaint details, there was a delay fewer than 30 minutes.No other complications were reported.No operative reports are available.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO HANDPIECE TRACKER ARRAY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
UK  55441
MDR Report Key11684710
Report Number3010266064-2021-00288
Device Sequence Number16897912
Product Code OLO
UDI-Device Identifier00885556628577
UDI-Public00885556628577
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPFSR120010
Device Catalogue NumberPFSR120010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;